MathSciNet Relay Station
MathSciNet bibliographic data
MR1193013 (93k:65029) 65F10 (65M55 65M60 65N30 65N55)
Xu, Jinchao Iterative methods by space decomposition and subspace correction. SIAM Rev. 34 (1992), no. 4, 581–613.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement